# SDR IPXA1667018

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586962
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN MCD FLOOR PANEL 4" FED OF 3RD LOCK FROM AFT END, 6 0" FROM FWD EDGE OF POS 10L.  REPAIRED IAW SRM 53-00-50-2R, PARA 4.C.
